Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 25, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 12, 2014, 10:40 AM EDT for 5 counties in Indiana. It took effect at Mar 13, 2014, 2:00 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2014, 10:40 AM EDT (14:40 UTC)
- In effect from
- Mar 13, 2014, 2:00 PM EDT
- Expired
- Mar 17, 2014, 8:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Ora (ORAI3). The gauge peaked at 12.19 ft at Mar 17, 2014, 12:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
848
WGUS43 KIWX 121440
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EDT WED MAR 12 2014
...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS...
TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
PULASKI AND STARKE COUNTIES
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
DEFIANCE COUNTIES
.SNOW MELT OVER THE PAST FEW DAYS HAS LED TO RISES ON THE ST. JOSEPH
AND TIPPECANOE RIVERS. SOME MINOR FLOODING IS POSSIBLE ABOVE NEWVILLE
AND NEAR ORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC049-085-099-131-149-131440-
/O.NEW.KIWX.FL.W.0025.140313T1800Z-140318T0000Z/
/ORAI3.1.ER.140313T1800Z.140314T1800Z.140317T0000Z.NO/
1040 AM EDT WED MAR 12 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE TIPPECANOE RIVER NEAR ORA
* FROM THURSDAY AFTERNOON TO MONDAY EVENING.
* AT 9 AM WEDNESDAY THE STAGE WAS 11.2 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY AFTERNOON
AND CREST NEAR 12.2 FEET AROUND 2 PM FRIDAY MARCH 14 AND FALL
BELOW FLOOD STAGE AROUND 8 PM SUNDAY MARCH 16.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND
AND RURAL FLOODING BEGINS.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC003-033-OHC039-131440-
/O.NEW.KIWX.FL.W.0026.140314T0000Z-000000T0000Z/
/NVLI3.1.ER.140314T0000Z.140317T0600Z.000000T0000Z.NO/
1040 AM EDT WED MAR 12 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT 10 AM WEDNESDAY THE STAGE WAS 10.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY EVENING
AND CREST NEAR 12.3 FEET AROUND 2 AM MONDAY MARCH 17. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF
NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST.
JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$2 follow-up statements
728
WGUS83 KIWX 130242
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EDT WED MAR 12 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
PULASKI AND STARKE COUNTIES
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
JOSEPH COUNTIES
MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
.RECENT SNOWMELT IS CAUSING ELEVATED RIVER LEVEL ACROSS THE AREA.
MINOR FLOODING IS EXPECTED OR IS OCCURRING AT CERTAIN LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC049-085-099-131-149-140241-
/O.EXT.KIWX.FL.W.0025.140314T0000Z-140317T1200Z/
/ORAI3.1.SM.140314T0000Z.140314T1200Z.140316T1200Z.NO/
1041 PM EDT WED MAR 12 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE TIPPECANOE RIVER NEAR ORA
* FROM THURSDAY EVENING TO MONDAY MORNING.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.5 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY EVENING
AND CREST NEAR 12.1 FEET AROUND 2 PM FRIDAY MARCH 14 AND FALL
BELOW FLOOD STAGE AROUND 8 AM SUNDAY MARCH 16.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND
AND RURAL FLOODING BEGINS.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC091-141-149-140241-
/O.EXT.KIWX.FL.W.0022.000000T0000Z-140318T1200Z/
/DAVI3.1.SM.140316T1800Z.140316T1800Z.140317T1200Z.NO/
941 PM CDT WED MAR 12 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL TUESDAY MORNING.
* AT 9 PM WEDNESDAY THE STAGE WAS 9.7 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 1 PM
SUNDAY MARCH 16.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
OHC039-069-140240-
/O.EXT.KIWX.FL.W.0023.000000T0000Z-140315T1400Z/
/DEFO1.1.SM.140312T1230Z.140313T0200Z.140314T1400Z.NO/
1041 PM EDT WED MAR 12 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL SATURDAY MORNING.
* AT 10 PM WEDNESDAY THE STAGE WAS 11.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE
AROUND 10 AM FRIDAY MARCH 14.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC003-033-OHC039-140240-
/O.CON.KIWX.FL.W.0026.140314T0000Z-000000T0000Z/
/NVLI3.1.SM.140314T0000Z.140317T0600Z.000000T0000Z.NO/
1041 PM EDT WED MAR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT 10 PM WEDNESDAY THE STAGE WAS 11.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF
NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST.
JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC003-140240-
/O.EXT.KIWX.FL.W.0024.000000T0000Z-140316T1800Z/
/ROOI3.1.SM.140312T0233Z.140313T1800Z.140315T1800Z.NO/
1041 PM EDT WED MAR 12 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL SUNDAY AFTERNOON.
* AT 10 PM WEDNESDAY THE STAGE WAS 12.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 2
PM THURSDAY MARCH 13 AND FALL BELOW FLOOD STAGE AROUND 2 PM
SATURDAY MARCH 15.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$
OHC039-051-171-140240-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140315T1200Z.000000T0000Z.NO/
1041 PM EDT WED MAR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 PM WEDNESDAY THE STAGE WAS 11.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.1 FEET AROUND 2
PM SATURDAY MARCH 15 AND BEGIN FALLING.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$935
WGUS83 KIWX 131508
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1108 AM EDT THU MAR 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
PULASKI AND STARKE COUNTIES
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.
INC049-085-099-131-149-131538-
/O.CAN.KIWX.FL.W.0025.000000T0000Z-140317T1200Z/
/ORAI3.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1108 AM EDT THU MAR 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE TIPPECANOE RIVER NEAR ORA
* AT 10 AM THURSDAY THE STAGE WAS 11.5 FEET
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.5 FEET VERY
EARLY THURSDAY MORNING. THE RIVER WILL CONTINUE FALLING.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 12, 7:04 AM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Mar 12, 7:04 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 AM EDT WED MAR 12 2014
.SYNOPSIS...
ISSUED AT 502 AM EDT WED MAR 12 2014
DEEPENING LOW PRESSURE WILL BRING HEAVY SNOW...ALONG WITH WINDY
CONDITIONS AND FALLING TEMPERATURES TO MUCH OF THE REGION TODAY.
ANOTHER BURST OF COLD AIR WILL ARRIVE BEHIND THE LOW SENDING
TEMPERATURES TO NEAR OR BELOW ZERO IN MANY AREAS TONIGHT WITH
HIGHS IN THE 20S ON THURSDAY.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 456 AM EDT WED MAR 12 2014
SLIGHTLY SLOWER TRANSITION OF PTYPE GIVEN EXTREME NWD ADVECTION OF
WARM TW ALOFT WITH RAP13/LOCAL WRF AOA 0C THROUGH ENTIRE CWA THROUGH
07 UTC WITH SEWD COLLAPSE BLO 0C NOT REALIZED UNTIL ABOUT 13 UTC IN
FAR SERN TIP CWA. SUSPECT THOUGH THIS COULD BE A BIT SOONER GIVEN
EXTREME COALESCED DYNAMICS OF UPSTREAM SYSTEM HASTENING THERMAL
COLLAPSE. DUMBELLED UPSTREAM HEIGHT FALL CENTROIDS 120-140M/12HR TO
COHESIVELY MELD TO AROUND 200M/12 HR THIS AFTERNOON ACRS CNTL OH.
SUSPECT CONTINUATION OF UPSTREAM CONVECTIVE ELEMENTS TO PERSIST OVR
NEXT SVRL HOURS ACRS SERN HALF OF CWA WITHIN MARGINALLY UNSTABLE MID
LEVELS PER RAP13 600-400MB LYR WITH COHESIVE N-S SLANTWISE TAP INTO
200-250 J/KG MUCAPE NEAR OH RIVER. GIVEN CONTD STRENGTHENING OF
LEADING WARM CONVEYOR BELT NECESSITATES CHC/SLGHT CHC MENTION SERN
HALF UNTIL 14 UTC WITH FOCUS THEREAFTER SLIDING EWD.
EFFECTIVE/EXTREME MOISTURE FEED OVERLAID DYNAMICS SUGGEST SNOWFALL
RATES 2-4 INCHES PER HOUR PSBL SPCLY WITHIN CONVECTIVE ELEMENTS AND
ALSO KVPZ-KEKM-KOEB-KDTW LINE WHERE BEST OVERLAY OF DEEP/STRONG UVM
IN RESPONSE TO FGEN/AGEO CIRC REACHING THROUGH DGZ. SLIGHT
ADJUSTMENTS NWD WITH HIEST AMOUNTS...SUSPECT 10 INCHES PSBL IN NRN
MAUMEE BASIN/NERN QUARTER CWA WHERE NRN DEFORMATION BAND PERSISTS
FOR LONGEST DURATION. SIG IMPACT TO AM COMMUTE EXPECTED GIVEN TIMING
OF EXTREME RATES. WITH SFC LOW TRACK FINALLY AFFIRMED BY 00 UTC NAM
HAVE CONFIDENCE OF SOUTH OF I70 TRACK AND FOLLOWED
NAM/WRFARW/RAP13/PRIOR FCST FOR BLENDED TWEAKS. ALSO NOTABLY BETTER
CLUSTERING OF SREF ENSEMBLE SNOW ACCUMS AND MULTI MODEL COBB OUTPUT
FOSTERING INCRSD CONFIDENCE VS 24 HRS AGO. 12MB/3HR FALL/RISE
COUPLET WITH SFC LOW OVR SRN INCRS TO 15MB/3 HRS BY MIDDAY AS SFC
LOW REACHES SWRN PA...FUNNELING DEEP/NRLY GRADIENT WIND FOR
BLSN/DRFTG SN ISSUES INTO AFTN. RAPID TRANSITION TO ANTICYCLONIC LOW
LEVEL FLOW BY LATE THIS EVENING TO GREATLY RELAX FLOW...STRONG
RADIATIONAL COOLING WITH PEAK OF 925MB THERMAL TROF ACRS CWA FOR
NEAR RECORD LOWS THU AM.
&&
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 456 AM EDT WED MAR 12 2014
BITTERLY COLD MORNING TO START OFF THURSDAY. SFC RIDGE AXIS BEGINS
TO SHIFT EAST BUT WARM UP WILL NOT ARRIVE RIGHT AWAY DESPITE THIS.
WELL BELOW NORMAL TEMPS WILL STILL BE IN PLACE WITH HIGHS ONLY IN
THE 20S...15 TO ALMOST 20 DEGREES BELOW NORMAL. IT WILL BE DRY BUT
WINDS WILL SLOWLY INCREASE THURSDAY AFTERNOON AND CONTINUE A SLOW
UPWARD TREND INTO FRIDAY AHEAD OF THE NEXT TROUGH AND ASSOCIATED SFC
FRONT TO SWEEP THROUGH. UPPER LEVEL HGTS AND LL THERMAL PROFILES
WILL INCREASE AND ALLOW TEMPS TO HEAD BACK CLOSER TO NORMAL LEVELS
(ABOVE IN SOME SPOTS) FOR FRIDAY. NOT IMPRESSED WITH PRECIP CHANCES
AT ALL WITH NO REAL MSTR TO WORK WITH. NAM STILL HOLDS ONTO SOME
LIGHT PRECIP BEING POSSIBLE IN FAR SE AREAS FRIDAY NIGHT AS THE
FRONT MOVES THROUGH. WILL LEAVE POPS ALONE BUT WOULD NOT BE
SURPRISED TO HAVE A COMPLETELY DRY FORECAST.
HIGHS SATURDAY WILL OCCUR EARLY WITH FALLING TEMPS THROUGH THE DAY.
THE FALLOFF MAY BE SLOWED AS A FAST MOVING WAVE MOVES FROM THE
PLAINS INTO THE OHIO VALLEY. MAIN ENERGY WILL TRANSLATE DUE SOUTH
AND CUT OFF INTO MEXICO LEAVING LITTLE LEFT FOR THIS FEATURE TO WORK
WITH. NEIGHBOR CONSENSUS WAS TO LOWER POPS AND CONFINE ANY CHANCE TO
FAR SOUTH...AND COULDN'T DISAGREE. AIR BEHIND THIS SYSTEM WILL BE
COLDER...BUT NOT AS COLD AS THE LAST PUSH WITH TEMPS IN THE UPR 20S
TO LOWER 30S SUN AND MONDAY AND LOWS IN THE TEENS AND SINGLE DIGITS.
YET ANOTHER WAVE WILL DROP OUT OF THE PLAINS AND MAKE A RUN AT THE
REGION FOR TUESDAY AND TUESDAY NIGHT. TEMPS WILL CLIMB SOMEWHAT
AGAIN TUES AND POSSIBLY WEDS (IF SLOWER/DEEPER ECMWF OCCURS). MODELS
SEEM TO BE TRENDING TOWARDS LITTLE CHANCE OF PRECIP...BUT HESITANT
TO DROP POPS ENTIRELY THIS FAR OUT SO MINOR ADJUSTMENTS MADE.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 657 AM EDT WED MAR 12 2014
LIFR CONDS NEXT FEW HOURS ACRS NRN IN AS LATE WINTER STORM SYSTEM
REACHES PINNACLE...TEMPO TSSN ALSO INVOF KFWA ASSOCD WITH MID
LEVEL INSTABILITY. THEREAFTER...BLSN LKLY TO BECOME INCRSGLY
DOMINANT IN RESTRICTING VSBYS. AFFORDED GREATER TIMING OF CONDS
COMING UP THROUGH MIDDAY...THOUGH LIKELY REMAINING AOB ALT/FUELING
REQUIREMENTS INTO MID/LATE AFTN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON
FOR INZ003>009-012>018-020-022>027-032>034.
MI...WINTER STORM WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
MIZ077>081.
OH...WINTER STORM WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR OHZ001-
002-004-005-015-016-024-025.
LM...NONE.
&&
SYNOPSIS...FISHER
SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Mar 12, 5:56 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 556 AM EDT WED MAR 12 2014 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-131000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 556 AM EDT WED MAR 12 2014 /456 AM CDT WED MAR 12 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINTER STORM WARNINGS CONTINUE UNTIL LATE THIS AFTERNOON. REFER TO THE LATEST INDWSWIWX FOR THE MOST UP TO DATE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY EXTREMELY COLD WIND CHILL TEMPERATURES OF 5 BELOW TO 15 BELOW ZERO ARE EXPECTED EARLY THURSDAY MORNING. MELTING SNOW WILL CAUSE SOME RIVER RISES THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SNOW AMOUNTS AND RATES WILL BE APPRECIATED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Mar 12, 9:45 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 AM EDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM SNOW 7 NE FORT WAYNE 41.13N 85.03W
03/12/2014 M5.8 INCH ALLEN IN COCORAHS
2.3 INCHES IN PAST 2 HOURS
&&
CEOLocal storm report, Mar 12, 9:59 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 AM EDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM SNOW VAN WERT 40.87N 84.58W
03/12/2014 M4.0 INCH VAN WERT OH EMERGENCY MNGR
NEAR WHITE OUT CONDITIONS WITH SEVERAL ACCIDENTS ACROSS
COUNTY. ONE WITH INJURIES
&&
CEOLocal storm report, Mar 12, 10:08 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 AM EDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY SNOW 1 WSW MONTPELIER 1WSW 41.59N 84.60W
03/12/2014 M6.6 INCH WILLIAMS OH CO-OP OBSERVER
0950 AM HEAVY SNOW 7 NW WAUSEON 41.62N 84.24W
03/12/2014 M6.5 INCH FULTON OH TRAINED SPOTTER
1.5 INCHES IN LAST HOUR
&&
CEOLocal storm report, Mar 12, 10:30 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM HEAVY SNOW DOWAGIAC 41.98N 86.11W
03/12/2014 M6.5 INCH CASS MI PUBLIC
1026 AM HEAVY SNOW ANTWERP 41.18N 84.74W
03/12/2014 M7.5 INCH PAULDING OH EMERGENCY MNGR
1027 AM HEAVY SNOW WINAMAC 41.05N 86.60W
03/12/2014 M6.0 INCH PULASKI IN PUBLIC
1029 AM HEAVY SNOW S MICHIGAN CITY 41.71N 86.90W
03/12/2014 E6.5 INCH LA PORTE IN PUBLIC
&&
CEOLocal storm report, Mar 12, 10:39 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM HEAVY SNOW NAPOLEON 41.39N 84.13W
03/12/2014 M6.2 INCH HENRY OH TRAINED SPOTTER
&&
CEOLocal storm report, Mar 12, 10:40 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY SNOW CHURUBUSCO 41.23N 85.32W
03/12/2014 M6.0 INCH WHITLEY IN PUBLIC
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:11 AM EDT | River Flood Warning | IWX | Allen | 53 hr |
| Mar 12, 10:40 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 57 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.